# SDR CALA2016032400185

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 12,308 hours, 4,193 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WITH FLAPS UP, HANDLE, GAUGE, LIGHTS SHOWING UP.  AIRSPEED SAMON BUG STAYED AT 210 KTS & FLAPS SPEED.  CYCLED HANDLE TO FLAPS 1 & FLAPS 5 WITH NO CHANGE IN FMC.  UNABLE TO DUPLICATE ON GND, NO FLT FAULTS IN DFCS, FMC OR CDS SYSTEMS.  AS PRECAUTIONARY R & R FSEU IAW AMM 27- 51-00-400-801.
